Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 4:11 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Apr 28, 2011, 4:30 PM EDT
- In force
- 19 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS52 KJAX 282011
SVRJAX
GAC127-305-282030-
/O.NEW.KJAX.SV.W.0069.110428T2011Z-110428T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 430 PM EDT
* AT 410 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EVERETT...OR 12 MILES WEST OF DARIEN...AND MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3132 8169 3147 8175 3151 8165 3148 8161
3147 8161 3145 8161 3138 8155
TIME...MOT...LOC 2010Z 245DEG 34KT 3142 8161
$$
STRUBLE1 follow-up statement
680
WWUS52 KJAX 282025
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT THU APR 28 2011
GAC127-305-282035-
/O.EXP.KJAX.SV.W.0069.000000T0000Z-110428T2030Z/
WAYNE GA-GLYNN GA-
425 PM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 430 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3132 8169 3147 8175 3151 8165 3148 8161
3147 8161 3145 8161 3138 8155
TIME...MOT...LOC 2025Z 245DEG 34KT 3148 8146
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:41 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 28, 2:41 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT THU APR 28 2011 .SHORT TERM... SHOWERS AND STORMS ASSOCIATED WITH PREFRONTAL TROUGHING WILL CONTINUE TO MOVE EAST/SOUTHEAST ACROSS THE REGION THIS EVENING. COULD SEE A FEW MORE STRONG TO SEVERE STORMS AS THE TROUGH MOVES SOUTHEAST. THE SURFACE COLD FRONT ITSELF WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TONIGHT...AND BE JUST SOUTH OF THE CWA AROUND 12Z FRIDAY. A FEW SHOWERS MAY LINGER NEAR THIS BOUNDARY OVER THE SOUTHERN CWA FRIDAY MORNING...OTHERWISE HIGH PRESSURE WILL BUILD SOUTH ACROSS THE REGION DURING THE DAY FRIDAY. HIGH PRESSURE WILL THEN BE THE PREDOMINANT WEATHER FEATURE OVER THE WEEKEND. .LONG TERM... RIDGING WILL DIMINISH MONDAY...AS LOW PRESSURE MOVES TOWARD THE SOUTHEAST TUESDAY. A COLD FRONT ASSOCIATED WITH THIS BOUNDARY WILL CROSS ON WEDNESDAY...WITH HIGH PRESSURE BUILDING BACK IN FOR THURSDAY. && .AVIATION... SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...WITH CONDITIONS IMPROVING OVERNIGHT...AS A COLD FRONT MOVES SOUTHEAST. WINDS WILL SHIFT AROUND TO THE NORTH FOLLOWING THE FRONTAL BOUNDARY. GENERALLY VFR CONDITIONS ARE EXPECTED FOR FRIDAY...BUT WINDS WILL BE GUSTY. && .MARINE... SCATTERED SHOWERS AND STORMS WILL CROSS THE REGION THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. AS THIS COLD FRONT CROSSES TONIGHT...WINDS WILL TURN TO FROM THE NORTH/NORTHWEST TONIGHT...WITH SPEEDS PICKING UP TOWARD FRIDAY MORNING. THE RESULTANT WINDS AND WAVES WILL NEED TO BE MONITORED EARLY FRIDAY FOR A POSSIBLE BRIEF PERIOD OF SCA CONDITIONS IN THE OFFSHORE WATERS. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND. && .FIRE WEATHER... COLD FRONT WILL CROSS THE REGION TONIGHT...BRINGING A ROUND OF SHOWERS AND STORMS AHEAD OF IT. THE WINDS WILL TURN TOWARD THE NORTH/NORTHWEST FOLLOWING THE FRONTAL BOUNDARY TONIGHT. FOR FRIDAY AND INTO THE WEEKEND...A DRIER AND MORE SEASONABLE AIR MASS WILL SETTLE IN. THE DRIER AIR MASS WILL PROMOTE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BUT WINDS ARE EXPECTED TO REMAIN BELOW 15 MPH AND TEMPERATURES WILL RETURN TO MORE NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AMG 53 81 50 84 / 20 0 0 0 SSI 60 78 61 78 / 50 0 0 0 JAX 60 81 57 83 / 50 0 0 0 SGJ 64 78 60 80 / 40 10 0 0 GNV 61 83 49 86 / 40 0 0 0 OCF 63 84 52 86 / 40 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT THU APR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1008 AM EDT THU APR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF THE AREA... ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... .DAY ONE...TODAY AND TONIGHT... A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE AFTERNOON AND EVENING HOURS. EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES AND/OR WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MKT
In the hours before
Special weather statement, Apr 28, 3:11 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU APR 28 2011
GAZ136-150>153-282000-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
311 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHERN WARE...PIERCE...NORTHERN BRANTLEY AND NORTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...
AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WARESBORO...OR 5 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
SUNNYSIDE...NEEDHAM...DIXIE UNION...DEENWOOD...BLACKSHEAR...
PATTERSON...BRISTOL AND SCREVEN THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3136 8160 3114 8246 3134 8254 3150 8219
3147 8213 3153 8213 3167 8181
TIME...MOT...LOC 1911Z 251DEG 49KT 3127 8235
STRUBLESpecial weather statement, Apr 28, 3:25 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT THU APR 28 2011
GAZ132-134-149>151-282015-
ATKINSON-BACON-COFFEE-PIERCE-WARE-
325 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...WESTERN PIERCE...EASTERN ATKINSON...SOUTHERN BACON AND
SOUTHEASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 415 PM EDT...
AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF AXSON...OR 4 MILES EAST
OF PEARSON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PEARSON...AXSON...MILLWOOD...BICKLEY...DIXIE
UNION...ALMA AND NEW LACY THROUGH 415 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3159 8240 3132 8225 3118 8269 3118 8284
3119 8286 3134 8291
TIME...MOT...LOC 1925Z 249DEG 35KT 3129 8276
STRUBLESpecial weather statement, Apr 28, 3:28 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT THU APR 28 2011
FLZ020>022-282030-
COLUMBIA-HAMILTON-SUWANNEE-
328 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
EASTERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 430 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SUWANNEE SPRINGS...MOVING EAST AT
40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WELLBORN...SUWANNEE SPRINGS...LIVE OAK...JASPER...HOUSTON...
WINFIELD...WHITE SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3059 8305 3057 8246 3015 8246 2991 8283
2991 8286 2990 8287 3011 8309
TIME...MOT...LOC 1928Z 249DEG 35KT 3042 8286
ZIBURALocal storm report, Apr 28, 3:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL CRESCENT CITY 29.44N 81.52W
04/28/2011 E0.25 INCH PUTNAM FL EMERGENCY MNGR
PEA SIZE HAIL REPORTED BY OFF DUTY EMS PERSONNEL.
&&
MTRABERTSpecial weather statement, Apr 28, 3:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT THU APR 28 2011
FLZ038-282015-
FLAGLER-
343 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM
EDT...
AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLAGLER COUNTY...OR 4 MILES SOUTH
OF BUNNELL...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2946 8113 2943 8111 2942 8116 2934 8116
2931 8140 2939 8141
TIME...MOT...LOC 1943Z 247DEG 38KT 2942 8122
ZIBURASpecial weather statement, Apr 28, 4:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT THU APR 28 2011
GAZ134>136-151>153-282045-
APPLING-BACON-BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
406 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...EASTERN
PIERCE...SOUTHEASTERN APPLING...EASTERN BACON...NORTHERN BRANTLEY AND
NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 445 PM EDT...
AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER PATTERSON...MOVING EAST AT 55 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PATTERSON...
BRISTOL...SCREVEN...HORTENSE...BROADHURST...JESUP...GARDI...
DOCTORTOWN...MOUNT PLEASANT AND EVERETT THROUGH 445 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3166 8183 3167 8181 3158 8169 3156 8169
3155 8166 3151 8165 3147 8161 3145 8161
3139 8156 3123 8212 3153 8237 3172 8187
TIME...MOT...LOC 2006Z 254DEG 54KT 3140 8207
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:41 AM EDT | Special Weather Statement | JAX | Appling, Bacon | 49 min |
| Apr 28, 8:44 AM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 46 min |
| Apr 28, 9:22 AM EDT | Special Weather Statement | JAX | Clinch, Pierce, Ware | 38 min |
| Apr 28, 9:32 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 58 min |
| Apr 28, 10:27 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 48 min |
| Apr 28, 10:36 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 11:10 AM EDT | Special Weather Statement | JAX | Lanier | 65 min |
| Apr 28, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Echols, Ware | 54 min |
| Apr 28, 11:29 AM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 61 min |
| Apr 28, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 32 min |
| Apr 28, 12:11 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 20 min |
| Apr 28, 12:14 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 46 min |
| Apr 28, 12:20 PM EDT | Special Weather Statement | JAX | Appling | 40 min |
| Apr 28, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | JAX | Appling | 37 min |
| Apr 28, 12:45 PM EDT | Tornado Warning | JAX | Clinch, Echols | 30 min |
| Apr 28, 1:14 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 46 min |
| Apr 28, 1:36 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 28, 1:41 PM EDT | Special Weather Statement | JAX | Coffee | 34 min |
| Apr 28, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 35 min |
| Apr 28, 2:24 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 36 min |
| Apr 28, 3:07 PM EDT | Special Weather Statement | JAX | Ware | 38 min |
| Apr 28, 3:11 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 49 min |
| Apr 28, 3:18 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 42 min |
| Apr 28, 3:25 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 50 min |
| Apr 28, 3:37 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 23 min |
| Apr 28, 3:56 PM EDT | Tornado Warning | JAX | Brantley, Camden, Glynn | 34 min |
| Apr 28, 4:06 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 39 min |
| Apr 28, 4:38 PM EDT | Special Weather Statement | JAX | Echols | 37 min |
| Apr 28, 5:42 PM EDT | Special Weather Statement | JAX | Ware | 48 min |
| Apr 28, 7:24 PM EDT | Special Weather Statement | JAX | Glynn | 36 min |
| Apr 28, 7:52 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.